# SDR DALA2016070405090

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND PUNCTURE LOWER SKIN ON RT MAIN GEAR STRUT DOOR.  LOWER SKIN ON RT MAIN GEAR STRUT DOOR WAS REPAIRED IAW SRM 51-70-2D, PAR 18B AND ACARD 2000-8149-08. WEAR WAS ATTENDED IAW NRC 20000123090, CARD 61, ZONE10.
